# SDR 06FDEA2314

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Misdrilled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIS-DRILLED HOLE IN PANEL SUPPORT AT FWD, CENTER, LT SIDE OF HORIZONTAL STAB JACKSCREW COMPARTMENT. REPAIRED PANEL SUPPORT PER SRM 51-40-4 FIG 1
